Conical diffraction in honeycomb lattices

Mark J. Ablowitz Department of Applied Mathematics, University of Colorado, 526 UCB, Boulder, Colorado 80309-0526, USA Sean D. Nixon Department of Applied Mathematics, University of Colorado, 526 UCB, Boulder, Colorado 80309-0526, USA Yi Zhu Department of Applied Mathematics, University of Colorado, 526 UCB, Boulder, Colorado 80309-0526, USA

TBD mathscidoc:2204.43029

Physical Review A, 79, 053830, 2009.5
Conical diffraction in honeycomb lattices is analyzed. This phenomenon arises in nonlinear Schrödinger equations with honeycomb lattice potentials. In the tight-binding approximation the wave envelope is governed by a nonlinear classical Dirac equation. Numerical simulations show that the Dirac equation and the lattice equation have the same conical diffraction properties. Similar conical diffraction occurs in both the linear and nonlinear regimes. The Dirac system reveals the underlying mechanism for the existence of conical diffraction in honeycomb lattices.
No keywords uploaded!
[ Download ] [ 2022-04-28 16:21:44 uploaded by yizhu ] [ 421 downloads ] [ 0 comments ]
@inproceedings{mark2009conical,
  title={Conical diffraction in honeycomb lattices},
  author={Mark J. Ablowitz, Sean D. Nixon, and Yi Zhu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220428162144585545160},
  booktitle={Physical Review A},
  volume={79},
  pages={053830},
  year={2009},
}
Mark J. Ablowitz, Sean D. Nixon, and Yi Zhu. Conical diffraction in honeycomb lattices. 2009. Vol. 79. In Physical Review A. pp.053830. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220428162144585545160.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved